Periods and global invariants of automorphic representations

Joseph Bernstein, Andre Reznikov*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


We consider periods of automorphic representations of adele groups defined by integrals along Gelfand subgroups. We define natural maps between local components of such periods and construct corresponding global maps using automorphic L-functions. This leads to an introduction of a global invariant of an automorphic representation arising from two such periods. We compute this invariant in some cases.

Original languageEnglish
Pages (from-to)117-159
Number of pages43
JournalJournal of Number Theory
StatePublished - Feb 2023


FundersFunder number
ERC FP7291612
National Science FoundationDMS - 1638352
Israel Science Foundation533/14


    • Automorphic representations
    • Co-invariants
    • L-functions
    • Periods


    Dive into the research topics of 'Periods and global invariants of automorphic representations'. Together they form a unique fingerprint.

    Cite this